Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The number of exceptional orbits of a pseudofree circle action on S(5)

Kim, Jin-Hongresearcher, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.9, no.1, pp.55 - 62, 2011-03

2
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

rss_1.0 rss_2.0 atom_1.0